# SDR DALA2021100606123

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 BROKEN HONEY CONE ON VERTICAL FAIRING PANEL 321DL. CORRECTIVE ACTION: SUMMARY OF NRC 00430: VERTICAL FAIRING PANEL 321DL WAS REPAIRED PER ER/A 594457-14 REV. ORG. SECTION I: PERMANENT REPAIR AND ETI-57-21-460 REV. 4. (1969464)
